# SDR 98UAL900096

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Missing
- Location: Te Flap Fairing
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT SIDE INBOARD FLAP FAIRING WAS DANGLING AFTER FLAP RETRACTION.  *S/D*  THE NUT AND BOLT COMBINATION THAT SECURES THE CANOE FAIRING DRIVE ROD TO THE INBOARD MIDFLAP DISLODGED.  ONCE THE BOLT AND NUT DISLODGED, THE FAIRING WAS ABLE TO DROP DOWN.  THE CORRECTIVE ACTION WAS TO REPLACE THE BOLT, NUT AND COTTER PIN COMBINATION THAT ATTACHES THE FAIRING CONTROL DRIVE TO THE MIDFLAP.
